# SDR AALA201702169003

- Difficulty date: January 16, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 48,742 hours, 28,250 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D575710080010000
- Part serial: DO1925
- Condition: Cracked
- Location: Rt Wing
- Part time: 48,742 hours, 28,250 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FORWARD TRACK NR 4 OUTBOARD FLAP ASSEMBLY AT RIB 15. REPLACED THE FLAP ASSEMBLY.
